# SDR ASAA2016070817305

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,650 hours, 7,370 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
